Some examples of singularities in a free boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 1, p. 133-144
@article{ASNSP_1977_4_4_1_133_0,
     author = {Schaeffer, David G.},
     title = {Some examples of singularities in a free boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1977},
     pages = {133-144},
     zbl = {0354.35033},
     mrnumber = {516201},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_1_133_0}
}
Schaeffer, David G. Some examples of singularities in a free boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 1, pp. 133-144. http://www.numdam.org/item/ASNSP_1977_4_4_1_133_0/

[1] H. Brézis - D. Kinderlehrer, The smoothness of solutions to non-linear variational inequalities, Indiana Math. J., 23 (1974), pp. 831-844. | MR 361436 | Zbl 0278.49011

[2] H. Brézis, Opérateurs Maximaux Monotones, North Holland, Amsterdam, 1973.

[3] L. Caffarelli - N. Rivière, Smoothness and analyticity of free boundaries in variational inequalities, Ann. Scuola Norm. Sup. Pisa, (4), 3 (1967), pp. 289-310. | Numdam | MR 412940 | Zbl 0363.35009

[3'] D. Kinderlehrer, The free boundary determined by the solution to a differential equation, Indiana Math. J., 25 (1976), pp. 195-208. | MR 393807 | Zbl 0336.35031

[4] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 155-188. | MR 247551 | Zbl 0167.11501

[5] B. Malgrange, Ideals of Differentiable Functions, Oxford University Press, London, 1965. | MR 212575 | Zbl 0177.17902